# SDR SWIA2017100643838

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 32,986 hours, 29,054 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE 14TH STAGE DUCT WARNING MESSAGE   CREW COMPLIED WITH QRH . DECLARED AN EMERGENCY. THE RT ENGINE PULLED BACK TO IDLE.  REPLACED THE RT PYLON LOOP AND THE SYSTEM OPS CHECKED GOOD.
